# SDR HEEA072379

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,814 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI585202
- Part serial: 1948
- Condition: Damaged
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT SHOW SWEEP AND NO TARGETS DISPLAYED. REPLACED WITH SERVICEABLE UNIT.
